By Topic

A lower bound on the redundancy of D -ary Huffman codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A necessary and sufficient condition for the most likely letter of any discrete source to be coded by a single symbol with a D -ary Huffman code, 2 \leq D < \infty , is derived. As a consequence, a lower bound on the redundancy of a D -ary Huffman code is established.

Published in:

IEEE Transactions on Information Theory  (Volume:33 ,  Issue: 6 )